MathSciNet Relay Station
MathSciNet bibliographic data
MR1243330 (94k:34130) 34K15
Ge, Wei Gao The number of simple periodic solutions to the differential-difference equation $\dot x(t)=f(x(t-1))$. (Chinese) Chinese Ann. Math. Ser. A 14 (1993), no. 4, 472–479.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement